MathSciNet Relay Station
MathSciNet bibliographic data
MR732731 58F07 (70H20)
Ankiewicz, A.; Pask, C. The complete Whittaker theorem for two-dimensional integrable systems and its application. J. Phys. A 16 (1983), no. 18, 4203–4208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement